# SDR CALA2017091503207

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 64,120 hours, 26,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 29c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 29C EMERGENCY LIGHT MISSING.  INSTALLED THE EMERGENCY LIGHT. OPS CHECKED GOOD.
